# SDR SWAA2020022041594

- Difficulty date: February 9, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 55,012 hours, 32,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ENTRY AND SERVICE DOOR LENS BELOW UPPER EXIT SIGN AT AFT GALLEY AREA. / R&R LENS IAW SRM.
